February  2021, 20(2): 681-695. doi: 10.3934/cpaa.2020285

Dual spaces of mixed-norm martingale Hardy spaces

Department of Numerical Analysis, Eötvös L. University, H-1117 Budapest, Pázmány P. sétány 1/C., Hungary

Received  May 2020 Revised  October 2020 Published  December 2020

Fund Project: This research was supported by the Hungarian National Research, Development and Innovation Office-NKFIH, KH130426

In this paper, we generalize the Doob's maximal inequality for mixed-norm $ L_{\vec{p}} $ spaces. We consider martingale Hardy spaces defined with the help of mixed $ L_{{\vec{p}}} $-norm. A new atomic decomposition is given for these spaces via simple atoms. The dual spaces of the mixed-norm martingale Hardy spaces is given as the mixed-norm $ BMO_{\vec{r}}(\vec{\alpha}) $ spaces. This implies the John-Nirenberg inequality $ BMO_{1}(\vec{\alpha}) \sim BMO_{\vec{r}}(\vec{\alpha}) $ for $ 1<\vec{r}<\infty $. These results generalize the well known classical results for constant $ p $ and $ r $.

Citation: Ferenc Weisz. Dual spaces of mixed-norm martingale Hardy spaces. Communications on Pure & Applied Analysis, 2021, 20 (2) : 681-695. doi: 10.3934/cpaa.2020285
References:
[1]

A. Benedek and R. Panzone, The spaces $L^p$, with mixed norm, Duke Math. J., 28 (1961), 301–324.  Google Scholar

[2]

W. Chen, K. P. Ho, Y. Jiao and D. Zhou., Weighted mixed-norm inequality on Doob's maximal operator and John-Nirenberg inequalities in Banach function spaces, Acta Math. Hung., 157 (2019), 408–433. doi: 10.1007/s10474-018-0889-5.  Google Scholar

[3]

G. Cleanthous and A. G. Georgiadis., Mixed-norm $\alpha$-modulation spaces, T. Am. Math. Soc., 373 (2020), 3323–3356. doi: 10.1090/tran/8023.  Google Scholar

[4]

G. Cleanthous, A. G. Georgiadis and M. Nielsen., Anisotropic mixed-norm Hardy spaces, J. Geom. Anal., 27 (2017), 2758–2787. doi: 10.1007/s12220-017-9781-8.  Google Scholar

[5]

C. Fefferman, Characterizations of bounded mean oscillation, Bull. Am. Math. Soc., 77 (1971), 587–588. doi: 10.1090/S0002-9904-1971-12763-5.  Google Scholar

[6]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-194.  doi: 10.1007/BF02392215.  Google Scholar

[7]

A. M. Garsia, Martingale Inequalities. Seminar Notes on Recent Progress, Math. Lecture Note. Benjamin, New York, 1973.  Google Scholar

[8]

C. Herz, $H_p$-spaces of martingales, $0 < p \leq 1$, Z. Wahrscheinlichkeitstheorie Verw. Geb., 28 (1974), 189-205.  doi: 10.1007/BF00533241.  Google Scholar

[9]

K. P, Ho, Strong maximal operator on mixed-norm spaces, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., 62 (2016), 275–291. doi: 10.1007/s11565-016-0245-z.  Google Scholar

[10]

K. P. Ho, Mixed norm Lebesgue spaces with variable exponents and applications, Riv. Mat. Univ. Parma (N.S.), 9 (2018), 21–44.  Google Scholar

[11]

L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math., 104 (1960), 93–140. doi: 10.1007/BF02547187.  Google Scholar

[12]

L. HuangJ. LiuD. Yang and W. Yuan, Atomic and Littlewood-Paley characterizations of anisotropic mixed-norm Hardy spaces and their applications, J. Geom. Anal., 29 (2019), 1991-2067.  doi: 10.1007/s12220-018-0070-y.  Google Scholar

[13]

L. Huang, J. Liu, D. Yang and W. Yuan, Dual spaces of anisotropic mixed-norm Hardy spaces, Proc. Amer. Math. Soc., 147 (2019), 1201–1215. doi: 10.1090/proc/14348.  Google Scholar

[14]

L. Huang, J. Liu, D. Yang and W. Yuan, Identification of anisotropic mixed-norm Hardy spaces and certain homogeneous Triebel-Lizorkin spaces, J. Approx. Theory, 258 (2020), 105459. doi: 10.1016/j.jat.2020.105459.  Google Scholar

[15]

L. Huang, J. Liu, D. Yang and W. Yuan, Real-variable characterizations of new anisotropic mixed-norm hardy spaces, Commun. Pure Appl. Anal., 19 (2020), 3033–3082. doi: 10.3934/cpaa.2020132.  Google Scholar

[16]

L. Huang and D. Yang, On function spaces with mixed norms-a survey, arXiv: 1908.03291.  Google Scholar

[17]

Y. Jiao, F. Weisz, L. Wu and D. Zhou, Dual spaces for variable martingale Lorentz-Hardy spaces, preprint.  Google Scholar

[18]

Y. JiaoF. WeiszL. Wu and D. Zhou, Variable martingale Hardy spaces and their applications in Fourier analysis, Dissertationes Math., 550 (2020), 1-67.  doi: 10.4064/dm807-12-2019.  Google Scholar

[19]

Y. JiaoL. WuA. Yang and R. Yi, The predual and John-Nirenberg inequalities on generalized BMO martingale space, T. Am. Math. Soc., 369 (2017), 537-553.  doi: 10.1090/tran/6657.  Google Scholar

[20]

Y. JiaoG. Xie and D. Zhou, Dual spaces and John-Nirenberg inequalities of martingale Hardy-Lorentz-Karamata spaces, Quart. J. Math., 66 (2015), 605-623.  doi: 10.1093/qmath/hav003.  Google Scholar

[21]

Y. JiaoD. ZhouZ. Hao and W. Chen, Martingale Hardy spaces with variable exponents, Banach J. Math, 10 (2016), 750-770.  doi: 10.1215/17358787-3649326.  Google Scholar

[22]

Y. JiaoY. ZuoD. Zhou and L. Wu, Variable Hardy-Lorentz spaces $H^{p(\cdot), q}(\mathbb R^n)$, Math. Nachr., 292 (2019), 309-349.  doi: 10.1002/mana.201700331.  Google Scholar

[23]

F. John and L. Nirenberg, On functions of bounded mean oscillation, Commun. Pure Appl. Math., 14 (1961), 415–426. doi: 10.1002/cpa.3160140317.  Google Scholar

[24]

J. LiuF. WeiszD. Yang and W. Yuan, Variable anisotropic Hardy spaces and their applications, Taiwanese J. Math., 22 (2018), 1173-1216.  doi: 10.11650/tjm/171101.  Google Scholar

[25]

J. LiuF. WeiszD. Yang and W. Yuan, Littlewood-Paley and finite atomic characterizations of anisotropic variable Hardy-Lorentz spaces and their applications, J. Fourier Anal. Appl., 25 (2019), 874-922.  doi: 10.1007/s00041-018-9609-3.  Google Scholar

[26]

R. Long, Martingale Spaces and Inequalities, Peking University Press and Vieweg Publishing, 1993. doi: 10.1007/978-3-322-99266-6.  Google Scholar

[27]

E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal., 262 (2012), 3665–3748. doi: 10.1016/j.jfa.2012.01.004.  Google Scholar

[28]

K. Szarvas and F. Weisz, Mixed martingale Hardy spaces., J. Geom. Anal., (2020), 26pp. doi: 10.1007/s12220-020-00417-y.  Google Scholar

[29]

F. Weisz, Martingale Hardy spaces for $0 < p \leq 1$, Probab. Th. Rel. Fields, 84 (1990), 361-376.  doi: 10.1007/BF01197890.  Google Scholar

[30]

F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Springer, Berlin, 1994. doi: 10.1007/BFb0073448.  Google Scholar

[31]

G. Xie, Y. Jiao and D. Yang, Martingale Musielak-Orlicz Hardy spaces, Sci. China, Math., 62 (2019), 1567–1584. doi: 10.1007/s11425-017-9237-3.  Google Scholar

[32]

G. XieF. WeiszD. Yang and Y. Jiao, New martingale inequalities and applications to Fourier analysis, Nonlinear Anal., 182 (2019), 143-192.  doi: 10.1016/j.na.2018.12.011.  Google Scholar

[33]

G. Xie and D. Yang, Atomic characterizations of weak martingale Musielak-Orlicz Hardy spaces and their applications, Banach J. Math. Anal., 13 (2019), 884–917. doi: 10.1215/17358787-2018-0050.  Google Scholar

[34]

X. YanD. YangW. Yuan and C. Zhuo, Variable weak Hardy spaces and their applications, J. Funct. Anal., 271 (2016), 2822-2887.  doi: 10.1016/j.jfa.2016.07.006.  Google Scholar

[35]

D. Yang, Y. Liang and L. D. Ky, Real-Variable Theory of Musielak-Orlicz Hardy Spaces, Springer, 2017. doi: 10.1007/978-3-319-54361-1.  Google Scholar

show all references

References:
[1]

A. Benedek and R. Panzone, The spaces $L^p$, with mixed norm, Duke Math. J., 28 (1961), 301–324.  Google Scholar

[2]

W. Chen, K. P. Ho, Y. Jiao and D. Zhou., Weighted mixed-norm inequality on Doob's maximal operator and John-Nirenberg inequalities in Banach function spaces, Acta Math. Hung., 157 (2019), 408–433. doi: 10.1007/s10474-018-0889-5.  Google Scholar

[3]

G. Cleanthous and A. G. Georgiadis., Mixed-norm $\alpha$-modulation spaces, T. Am. Math. Soc., 373 (2020), 3323–3356. doi: 10.1090/tran/8023.  Google Scholar

[4]

G. Cleanthous, A. G. Georgiadis and M. Nielsen., Anisotropic mixed-norm Hardy spaces, J. Geom. Anal., 27 (2017), 2758–2787. doi: 10.1007/s12220-017-9781-8.  Google Scholar

[5]

C. Fefferman, Characterizations of bounded mean oscillation, Bull. Am. Math. Soc., 77 (1971), 587–588. doi: 10.1090/S0002-9904-1971-12763-5.  Google Scholar

[6]

C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-194.  doi: 10.1007/BF02392215.  Google Scholar

[7]

A. M. Garsia, Martingale Inequalities. Seminar Notes on Recent Progress, Math. Lecture Note. Benjamin, New York, 1973.  Google Scholar

[8]

C. Herz, $H_p$-spaces of martingales, $0 < p \leq 1$, Z. Wahrscheinlichkeitstheorie Verw. Geb., 28 (1974), 189-205.  doi: 10.1007/BF00533241.  Google Scholar

[9]

K. P, Ho, Strong maximal operator on mixed-norm spaces, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., 62 (2016), 275–291. doi: 10.1007/s11565-016-0245-z.  Google Scholar

[10]

K. P. Ho, Mixed norm Lebesgue spaces with variable exponents and applications, Riv. Mat. Univ. Parma (N.S.), 9 (2018), 21–44.  Google Scholar

[11]

L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math., 104 (1960), 93–140. doi: 10.1007/BF02547187.  Google Scholar

[12]

L. HuangJ. LiuD. Yang and W. Yuan, Atomic and Littlewood-Paley characterizations of anisotropic mixed-norm Hardy spaces and their applications, J. Geom. Anal., 29 (2019), 1991-2067.  doi: 10.1007/s12220-018-0070-y.  Google Scholar

[13]

L. Huang, J. Liu, D. Yang and W. Yuan, Dual spaces of anisotropic mixed-norm Hardy spaces, Proc. Amer. Math. Soc., 147 (2019), 1201–1215. doi: 10.1090/proc/14348.  Google Scholar

[14]

L. Huang, J. Liu, D. Yang and W. Yuan, Identification of anisotropic mixed-norm Hardy spaces and certain homogeneous Triebel-Lizorkin spaces, J. Approx. Theory, 258 (2020), 105459. doi: 10.1016/j.jat.2020.105459.  Google Scholar

[15]

L. Huang, J. Liu, D. Yang and W. Yuan, Real-variable characterizations of new anisotropic mixed-norm hardy spaces, Commun. Pure Appl. Anal., 19 (2020), 3033–3082. doi: 10.3934/cpaa.2020132.  Google Scholar

[16]

L. Huang and D. Yang, On function spaces with mixed norms-a survey, arXiv: 1908.03291.  Google Scholar

[17]

Y. Jiao, F. Weisz, L. Wu and D. Zhou, Dual spaces for variable martingale Lorentz-Hardy spaces, preprint.  Google Scholar

[18]

Y. JiaoF. WeiszL. Wu and D. Zhou, Variable martingale Hardy spaces and their applications in Fourier analysis, Dissertationes Math., 550 (2020), 1-67.  doi: 10.4064/dm807-12-2019.  Google Scholar

[19]

Y. JiaoL. WuA. Yang and R. Yi, The predual and John-Nirenberg inequalities on generalized BMO martingale space, T. Am. Math. Soc., 369 (2017), 537-553.  doi: 10.1090/tran/6657.  Google Scholar

[20]

Y. JiaoG. Xie and D. Zhou, Dual spaces and John-Nirenberg inequalities of martingale Hardy-Lorentz-Karamata spaces, Quart. J. Math., 66 (2015), 605-623.  doi: 10.1093/qmath/hav003.  Google Scholar

[21]

Y. JiaoD. ZhouZ. Hao and W. Chen, Martingale Hardy spaces with variable exponents, Banach J. Math, 10 (2016), 750-770.  doi: 10.1215/17358787-3649326.  Google Scholar

[22]

Y. JiaoY. ZuoD. Zhou and L. Wu, Variable Hardy-Lorentz spaces $H^{p(\cdot), q}(\mathbb R^n)$, Math. Nachr., 292 (2019), 309-349.  doi: 10.1002/mana.201700331.  Google Scholar

[23]

F. John and L. Nirenberg, On functions of bounded mean oscillation, Commun. Pure Appl. Math., 14 (1961), 415–426. doi: 10.1002/cpa.3160140317.  Google Scholar

[24]

J. LiuF. WeiszD. Yang and W. Yuan, Variable anisotropic Hardy spaces and their applications, Taiwanese J. Math., 22 (2018), 1173-1216.  doi: 10.11650/tjm/171101.  Google Scholar

[25]

J. LiuF. WeiszD. Yang and W. Yuan, Littlewood-Paley and finite atomic characterizations of anisotropic variable Hardy-Lorentz spaces and their applications, J. Fourier Anal. Appl., 25 (2019), 874-922.  doi: 10.1007/s00041-018-9609-3.  Google Scholar

[26]

R. Long, Martingale Spaces and Inequalities, Peking University Press and Vieweg Publishing, 1993. doi: 10.1007/978-3-322-99266-6.  Google Scholar

[27]

E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal., 262 (2012), 3665–3748. doi: 10.1016/j.jfa.2012.01.004.  Google Scholar

[28]

K. Szarvas and F. Weisz, Mixed martingale Hardy spaces., J. Geom. Anal., (2020), 26pp. doi: 10.1007/s12220-020-00417-y.  Google Scholar

[29]

F. Weisz, Martingale Hardy spaces for $0 < p \leq 1$, Probab. Th. Rel. Fields, 84 (1990), 361-376.  doi: 10.1007/BF01197890.  Google Scholar

[30]

F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Springer, Berlin, 1994. doi: 10.1007/BFb0073448.  Google Scholar

[31]

G. Xie, Y. Jiao and D. Yang, Martingale Musielak-Orlicz Hardy spaces, Sci. China, Math., 62 (2019), 1567–1584. doi: 10.1007/s11425-017-9237-3.  Google Scholar

[32]

G. XieF. WeiszD. Yang and Y. Jiao, New martingale inequalities and applications to Fourier analysis, Nonlinear Anal., 182 (2019), 143-192.  doi: 10.1016/j.na.2018.12.011.  Google Scholar

[33]

G. Xie and D. Yang, Atomic characterizations of weak martingale Musielak-Orlicz Hardy spaces and their applications, Banach J. Math. Anal., 13 (2019), 884–917. doi: 10.1215/17358787-2018-0050.  Google Scholar

[34]

X. YanD. YangW. Yuan and C. Zhuo, Variable weak Hardy spaces and their applications, J. Funct. Anal., 271 (2016), 2822-2887.  doi: 10.1016/j.jfa.2016.07.006.  Google Scholar

[35]

D. Yang, Y. Liang and L. D. Ky, Real-Variable Theory of Musielak-Orlicz Hardy Spaces, Springer, 2017. doi: 10.1007/978-3-319-54361-1.  Google Scholar

[1]

Andreia Chapouto. A remark on the well-posedness of the modified KdV equation in the Fourier-Lebesgue spaces. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3915-3950. doi: 10.3934/dcds.2021022

[2]

Krzysztof A. Krakowski, Luís Machado, Fátima Silva Leite. A unifying approach for rolling symmetric spaces. Journal of Geometric Mechanics, 2021, 13 (1) : 145-166. doi: 10.3934/jgm.2020016

[3]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[4]

Zhengchao Ji. Cylindrical estimates for mean curvature flow in hyperbolic spaces. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1199-1211. doi: 10.3934/cpaa.2021016

[5]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[6]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[7]

Tadahiro Oh, Yuzhao Wang. On global well-posedness of the modified KdV equation in modulation spaces. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2971-2992. doi: 10.3934/dcds.2020393

[8]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

[9]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[10]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[11]

Mao Okada. Local rigidity of certain actions of solvable groups on the boundaries of rank-one symmetric spaces. Journal of Modern Dynamics, 2021, 17: 111-143. doi: 10.3934/jmd.2021004

[12]

Jinyi Sun, Zunwei Fu, Yue Yin, Minghua Yang. Global existence and Gevrey regularity to the Navier-Stokes-Nernst-Planck-Poisson system in critical Besov-Morrey spaces. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3409-3425. doi: 10.3934/dcdsb.2020237

[13]

Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021050

[14]

Kazeem Olalekan Aremu, Chinedu Izuchukwu, Grace Nnenanya Ogwo, Oluwatosin Temitope Mewomo. Multi-step iterative algorithm for minimization and fixed point problems in p-uniformly convex metric spaces. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2161-2180. doi: 10.3934/jimo.2020063

[15]

Khalid Latrach, Hssaine Oummi, Ahmed Zeghal. Existence results for nonlinear mono-energetic singular transport equations: $ L^p $-spaces. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021028

[16]

Fabio Sperotto Bemfica, Marcelo Mendes Disconzi, Casey Rodriguez, Yuanzhen Shao. Local existence and uniqueness in Sobolev spaces for first-order conformal causal relativistic viscous hydrodynamics. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021069

[17]

Yuta Tanoue. Improved Hoeffding inequality for dependent bounded or sub-Gaussian random variables. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 53-60. doi: 10.3934/puqr.2021003

[18]

Hsin-Lun Li. Mixed Hegselmann-Krause dynamics. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021084

[19]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[20]

Demetres D. Kouvatsos, Jumma S. Alanazi, Kevin Smith. A unified ME algorithm for arbitrary open QNMs with mixed blocking mechanisms. Numerical Algebra, Control & Optimization, 2011, 1 (4) : 781-816. doi: 10.3934/naco.2011.1.781

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (64)
  • HTML views (94)
  • Cited by (0)

Other articles
by authors

[Back to Top]